Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 185, NWS Atlanta, GA

June 26, 2018Oglethorpe County, Taliaferro County, Wilkes County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 26, 2018, 9:58 PM EDT for Oglethorpe County, Taliaferro County, Wilkes County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2018, 9:58 PM EDT (01:58 UTC)
Expired
Jun 26, 2018, 10:45 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Oglethorpe County, GA, Taliaferro County, GA, Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 128 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1204 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1552 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

421 
WUUS52 KFFC 270158
SVRFFC
GAC221-265-317-270245-
/O.NEW.KFFC.SV.W.0185.180627T0158Z-180627T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
958 PM EDT TUE JUN 26 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Taliaferro County in east central Georgia...
  Wilkes County in east central Georgia...
  Central Oglethorpe County in northeastern Georgia...

* Until 1045 PM EDT.

* At 958 PM EDT, a severe thunderstorm was located near Rayle, or 10
  miles east of Lexington, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Washington, Tignall, Rayle, Aonia, Ficklin, Newtown, Lundberg,
  Rocky Creek Fire Dept., Celeste, Philomath, Metasville and Holliday
  Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3365 8248 3366 8251 3365 8252 3364 8256
      3365 8258 3363 8258 3364 8259 3363 8261
      3363 8262 3361 8262 3361 8265 3360 8265
      3360 8268 3358 8271 3378 8311 3393 8301
      3382 8259
TIME...MOT...LOC 0158Z 294DEG 12KT 3382 8294 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 8:31 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 26, 8:31 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
831 PM EDT Tue Jun 26 2018

.UPDATE...
Near term forecast in pretty good shape. Convective complex in
eastern TN still chugging along and just now moving into far north
GA. Decent cold pool behind this line with temps around 70F. Not
seeing many svr reports in last hour or so but will keep a close
eye on it. Another smaller area of showers/storms over westcentral
GA but cloud tops warming and radar trends also decreasing
quickly. Hires models again of little value. Appears only recent
HRRR runs have decent handle on observed trends and very near term
so far. Should see convection dissipate by 11p to midnight.

SNELSON

&&

.PREV DISCUSSION... /Issued 315 PM EDT Tue Jun 26 2018/

SHORT TERM /Tonight through Wednesday Night/...

Upper level ridge still building in place over the gulf states,
keeping our area generally in west to northwest flow through the
short term period. A perturbation moving through the flow in
addition to diurnal heating will bring us showers and
thunderstorms this afternoon with another round of showers and
thunderstorms possible this evening, mainly across northern
Georgia. Have kept slight chance to chance pops across the area
for isolated to scattered coverage of showers/storms this
afternoon and evening. A few severe storms are not out of the
question, especially across northern Georgia.

For Wednesday, diurnal showers and thunderstorms are expected
again in the afternoon/evening. Later on Wednesday afternoon, a
short wave trough will push through the area and with it a focus
for showers and thunderstorms in conjunction with diurnal heating.
These showers/storms may linger into the evening as well. The
best chances for the strongest storms will be across northern
Georgia. A few storms may become severe with the main hazard being
damaging winds.

High temperatures today and Wednesday are in the 80s and 90s. Max
heat index values are around 100-103 in central Georgia for both
today and Wednesday. Trends will continue to be monitored as this
is just below heat advisory criteria.

Reaves

LONG TERM /Thursday through Tuesday/...

The forecast is on track with little changes needed at this
update. A trough and associated front will move through later
Wednesday through the overnight which should be the axis by which
we see most convection during this time. Expecting linear
development of showers and thunderstorms to move through from
north to central GA. The boundary will sag south of the area and
will be the catalysis for thunderstorms develop during Thursday
and Friday afternoons. By the weekend into next week, strong high
pressure will build overhead with ample ridging aloft. This will
result in widespread diurnal convection each afternoon/evening.

Temperatures will be AOA normal through the period.

26

PREV DISCUSSION... /Issued 424 AM EDT Tue Jun 26 2018/

LONG TERM /Wednesday Night through Monday/...

As the long term portion begins, a shortwave trough will be
pushing through the region late Wed evening into Wed night.
Although guidance is not really emphasizing this feature, fell
combination of this enhanced lift and residual instability will be
enough to keep convection going into the first half of the
overnight period.

Will continue in a NW flow type pattern through the end of the
week so will be difficult to time individual impulses within the
flow. May be less of a diurnal trend to pops during this time
period but for now have continued to indicate highest pops during
the afternoon hours. Some indications of perhaps some drier air
working into the NE corner of the forecast area Fri but may not be
enough to shut down convection completely given aforementioned
lift.

Mid and upper level high moves over the NE states for the weekend
into early next week. Deep layer moisture will traverse the
southern extent of this to bring higher rain chances back to the
area. Precipitable water increases to 2 inches by late Sat and
continues into Sun. Some notable dry air to move in from the east
by early next week with PW values falling to at or slightly below
seasonal norms.

Deese

&&

.AVIATION...
00Z Update...
Main concern is TSRA likelihood this evening. Isold SHRA and TSRA
east of ATL has dissipated but watching area about 50nm to the
southwest of ATL. Have kept TEMPO TS going until 02Z. With rain
and cool air in NE GA, could see some IFR cigs near KAHN but
otherwise VFR elsewhere tonight and Wed morning. Another round of
TSRA likely Wed afternoon after 22Z but not much confidence in
coverage. Have used PROB30 for now in most areas. Sfc winds
light SW becoming W 5-8kts after 15Z Wed.

//ATL Confidence...00Z Update...
Low-Medium confidence on TSRA likelihood tonight and Wed
afternoon.
High confidence in all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  90  72  93 /  50  50  40  30
Atlanta         74  90  75  91 /  30  40  40  40
Blairsville     66  84  67  86 /  50  60  50  30
Cartersville    71  90  72  91 /  40  50  40  40
Columbus        76  93  76  93 /  20  30  30  50
Gainesville     71  88  72  90 /  50  50  40  30
Macon           74  93  74  94 /  20  40  30  50
Rome            71  90  72  92 /  30  50  40  30
Peachtree City  72  91  73  91 /  30  40  30  50
Vidalia         75  94  76  94 /  20  40  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....22
AVIATION...SNELSON
Hazardous weather outlook, Jun 26, 2:54 PM EDT, 7 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
254 PM EDT Tue Jun 26 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
254 PM EDT Tue Jun 26 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected across north and central
Georgia this afternoon. Isolated storms will be strong to severe,
with the main hazards damaging winds, large hail, frequent
lightning, and isolated flooding from heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

There will be an enhanced chance of strong to severe storms later
Wednesday into Wednesday night as an upper level storm system
moves across the area bringing likely storm coverage to North
Georgia.

There is a chance of thunderstorms each day for the rest of the
time period through next week, mainly during the afternoon and
evening hours with few storms becoming strong to severe each day
with gusty winds, frequent lightning and isolated flooding from
heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Jun 26, 9:25 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
925 PM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     2 S SALEM               34.94N  85.03W
06/26/2018                   CATOOSA            GA   EMERGENCY MNGR

            *** 3 INJ *** 3 PEOPLE WERE INJURED WHEN A BARN THEY
            WERE PERFORMING MAINTENANCE ON COLLAPSED AS THE GUST
            FRONT PRECEDING A BROKEN LINE OF THUNDERSTORMS MOVED
            THROUGH THE AREA NEAR RINGGOLD.

&&

EVENT NUMBER FFC1800470

THIEM
Local storm report, Jun 26, 9:42 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
942 PM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     COLE CITY               34.97N  85.56W
06/26/2018                   DADE               GA   911 CALL CENTER

            REPORTS OF A TREE BLOWN DOWN NEAR NEW HOME LOOP AND
            IVEY RD IN NORTHERN DADE COUNTY

&&

EVENT NUMBER FFC1800471

THIEM
Local storm report, Jun 26, 9:44 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
944 PM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     2 ESE NEW ENGLAND       34.89N  85.45W
06/26/2018                   DADE               GA   911 CALL CENTER

            REPORTS OF A TREE BLOWN DOWN ON BURKHALTER GAP RD, NE
            OF TRENTON

&&

EVENT NUMBER FFC1800472

THIEM
Special weather statement, Jun 26, 9:46 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
946 PM EDT TUE JUN 26 2018

GAZ033-034-045-270215-
North Fulton GA-DeKalb GA-Gwinnett GA-
946 PM EDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHWESTERN
DEKALB AND SOUTHWESTERN GWINNETT COUNTIES UNTIL 1015 PM EDT...

At 946 PM EDT...a strong thunderstorm was over Norcross, or 12 miles
north of Decatur...moving southeast at 5 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lawrenceville, Sandy Springs, Roswell, Dunwoody, Duluth, Lilburn,
Chamblee, Norcross, Doraville, Stone Mountain, Berkeley Lake, Tucker,
Mountain Park and Mechanicsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3400 8399 3376 8414 3390 8434 3406 8424
TIME...MOT...LOC 0146Z 298DEG 5KT 3395 8422

WIND...40MPH
Special weather statement, Jun 26, 9:48 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
948 PM EDT TUE JUN 26 2018

GAZ038-039-051-270215-
Taliaferro GA-Wilkes GA-Oglethorpe GA-
948 PM EDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALIAFERRO...WILKES AND
SOUTHERN OGLETHORPE COUNTIES UNTIL 1015 PM EDT...

At 947 PM EDT...a line of strong thunderstorms was along a line
extending from near Rayle to near Metasville...and moving southeast
at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Washington, Tignall, Rayle, Ficklin, Lundberg, Metasville, Floral
Hill, Holliday Park, Aonia, Newtown, Rocky Creek Fire Dept., Celeste,
Lyneville, Philomath and Carters Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
      3363 8258 3364 8259 3363 8261 3363 8262
      3361 8262 3360 8266 3363 8297 3366 8295
      3369 8299 3369 8302 3388 8310 3385 8258
      3383 8260 3380 8258 3364 8248
TIME...MOT...LOC 0147Z 327DEG 8KT 3382 8298 3379 8255

WIND...40MPH
Special weather statement, Jun 26, 9:51 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
951 PM EDT TUE JUN 26 2018

GAZ034-035-047-270215-
Walton GA-Barrow GA-Gwinnett GA-
951 PM EDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WALTON...BARROW AND
NORTHEASTERN GWINNETT COUNTIES UNTIL 1015 PM EDT...

At 951 PM EDT...a strong thunderstorm was over Dacula, or near
Lawrenceville...moving southeast at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lawrenceville, Winder, Monroe, Auburn, Dacula, Bethlehem, Carl, Fort
Yargo State Park, Bold Springs, County Line, Windsor, Harbin,
Nicholasville, Campton, Russell and Hog Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3406 8373 3405 8371 3405 8370 3403 8361
      3379 8374 3394 8402 3410 8393
TIME...MOT...LOC 0151Z 294DEG 12KT 3400 8390

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:10 PM EDTSevere Thunderstorm WarningFFCWhite35 min
Jun 26, 8:12 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Towns, Union33 min
Jun 26, 8:17 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker43 min
Jun 26, 8:40 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker50 min
Jun 26, 8:57 PM EDTSpecial Weather StatementFFCBanks48 min
Jun 26, 9:13 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Murray, Walker, Whitfield32 min
Jun 26, 9:46 PM EDTSpecial Weather StatementFFCGwinnett29 min
Jun 26, 9:48 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes27 min
Jun 26, 9:51 PM EDTSpecial Weather StatementFFCBarrow24 min
Jun 26, 10:09 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett36 min
Jun 26, 10:19 PM EDTSpecial Weather StatementFFCJackson, Madison26 min
Jun 26, 10:46 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison29 min
Jun 26, 11:02 PM EDTRiver Flood WarningFFCFulton, Gwinnett2 hr
Jun 26, 11:06 PM EDTSpecial Weather StatementFFCBarrow, Oconee, Walton9 min
Jun 26, 11:16 PM EDTSpecial Weather StatementFFCBarrow, Morgan, Newton, Oconee, Walton29 min
Jun 26, 11:59 PM EDTSpecial Weather StatementFFCJasper, Morgan, Putnam31 min
Jun 27, 12:19 AM EDTSpecial Weather StatementFFCFulton26 min
Jun 27, 12:26 AM EDTRiver Flood WarningFFCGwinnett48 min
Jun 27, 12:33 AM EDTSpecial Weather StatementFFCButts, Greene, Hancock, Jasper, Putnam27 min
Jun 27, 12:54 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Hancock, Jasper, Jones, Monroe and 1 more36 min
Jun 27, 1:00 AM EDTSpecial Weather StatementFFCGreene, Taliaferro30 min
Jun 27, 1:35 AM EDTSpecial Weather StatementFFCBibb, Jones25 min
Jun 27, 2:00 AM EDTSpecial Weather StatementFFCBaldwin, Jones, Twiggs, Wilkinson30 min
Jun 27, 2:32 AM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Twiggs, Warren, Washington and 1 more28 min
Jun 27, 3:01 AM EDTSpecial Weather StatementFFCGlascock, Washington, Wilkinson29 min
Jun 27, 4:16 AM EDTRiver Flood WarningFFCGwinnett, Walton3 hr
Jun 27, 1:44 PM EDTSpecial Weather StatementFFCUnion31 min
Jun 27, 2:26 PM EDTSpecial Weather StatementFFCFloyd34 min
Jun 27, 2:32 PM EDTSpecial Weather StatementFFCTowns, Union43 min
Jun 27, 2:41 PM EDTSpecial Weather StatementFFCChattooga34 min
Jun 27, 2:44 PM EDTSpecial Weather StatementFFCFannin31 min
Jun 27, 3:02 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly28 min
Jun 27, 3:22 PM EDTSpecial Weather StatementFFCChattooga38 min
Jun 27, 3:31 PM EDTSpecial Weather StatementFFCUnion44 min
Jun 27, 3:34 PM EDTSpecial Weather StatementFFCWhitfield26 min
Jun 27, 3:46 PM EDTSpecial Weather StatementFFCCrisp, Wilcox44 min
Jun 27, 4:03 PM EDTSpecial Weather StatementFFCPaulding27 min
Jun 27, 4:10 PM EDTSevere Thunderstorm WarningFFCBartow, Cobb, Paulding, Polk50 min
Jun 27, 4:14 PM EDTSpecial Weather StatementFFCGilmer, Murray31 min
Jun 27, 4:23 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox52 min
Jun 27, 4:29 PM EDTSpecial Weather StatementFFCMurray31 min
Jun 27, 4:35 PM EDTSpecial Weather StatementFFCCobb40 min
Jun 27, 4:56 PM EDTSpecial Weather StatementFFCDouglas34 min
Jun 27, 5:29 PM EDTSpecial Weather StatementFFCDeKalb31 min
Jun 27, 5:33 PM EDTSevere Thunderstorm WarningFFCLaurens27 min
Jun 27, 5:46 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette29 min
Jun 27, 5:58 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs32 min
Jun 27, 6:08 PM EDTSpecial Weather StatementFFCToombs22 min
Jun 27, 6:20 PM EDTSevere Thunderstorm WarningFFCToombs25 min
Jun 27, 6:32 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Heard43 min
Jun 27, 6:39 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee, Oglethorpe51 min
Jun 27, 7:23 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Talbot, Troup, Upson52 min
Jun 27, 7:42 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Greene, Hancock, Putnam, Taliaferro and 2 more48 min
Jun 27, 7:59 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.